# SDR KCSA202004081041

- Difficulty date: April 8, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 99,346 hours, 18,392 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR BEAR STRAP HAS CORROSION ON FWD SIDE OF DOOR CUTOUT JUST ABOVE THE UPPER DOOR HINGE FITTING. SUPPLEMENTAL INFORMATION: 2.(C) JASC/ATA CODE CHANGED FROM 5313 TO 5310
